See Alike in...

Alike App

Browser

sun_flowerchild

989d

Just started taking Lamictal again a few days ago… I previously tried as a medication to manage bipolar in 2015. I already struggle with insomnia and restlessness but in the 2-3 days I have been taking my 25mg starter dose it has severely worsened. Did anyone else experience side effects such as this as early including sleeplessness, headache, or backache? Will I adjust or is this a bad sign?

    • Bnawotniak

      989d

      Definitely talk to you doctor about this!!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion